# SDR SWAA022622

- Difficulty date: November 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 52,148 hours, 50,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER TIE CLIP CRACKED AT BS 908, STR 4R.  REMOVED AND REPLACED STRINGER TIE CLIP PER SRM.
